Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


delgadez
Jul 8, 2012

Soy portadora del HIV,hace 20 años ,con menos de 50 copias y 420 de defensas,pero mi masa muscular a dismunuido un tanto en mis brazos y mi cola ,tengo 48 años y siempre fui delgada,pero ahora con el mismo peso de siempre me veo muy delgada,que me recomienda Dr?hago gimnasia.Pero aparte de ello podria tomar algo para mis musculos ,tambien tengo poliquistosis hepatorenal .muchas gracias Dr.

Response from Dr. Natterstad

Mi imagino que no has perdido masa muscular sino grasa en tus brazos y tu cola. Se llama la lipoatrofia. El VIH sí mismo puede asociarse a la lipoatrofia; sin embargo, hay ciertos fármacos antirretrovirales, tales como AZT (zidovudina, Retrovir) y D4T (estavudina, Zerit), que pueden contribuir a la pérdida de grasa. ¿Qué estás tomando? Espero tu respuesta.

Dr. Steve


Previous
tengo vih
Next
Dos seropositivos en la cama

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement